Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I've been taking lexapro for 5-6 years or so. I've been tapering off from 20mg for several months. I was down to 5mg in pill form before it got too hard to cut the pills in half anymore. I switched over to liquid lexapro about 3 weeks ago and have been tapering down my 1mg a week. I was down to 2mg and after a week on that dose starting having flu symptoms. It's been a whole week and I'm still feeling pretty terrible. I can't tell if I'm just sick or experiencing withdrawal.

Symptoms include:
nausea
insomnia
nasal congestion
general achiness
coughing

It wouldn't be all that bad except not being able to sleep and getting up for work in the morning is killing me.

Also, is it possible for your body to react differently to liquid form rather than tablets?

I'm sick and tired of this and just want to be done.

Loading...

Well... First of all liquid medications are absorbed faster than pills. Second, it sounds like you probably have the flu, but usually the last and smallest dose of many drugs is also the hardest to stop. Third ask your doctor for some Ambien or Valium so you can get some sleep. You will feeel better in the morning and be more productive at work.

Good Luck
Reply

Loading...

I'm going through the same thing- flu like sx after fading out lexapro. It happens a couple yrs ago to me too, so this time I wasn't tricked into thinking I was actually sick. Frustrating that doctors seem to know nothing about the occurrence of these symptoms. Makes you wonder how much they really know about these drugs to begin with. Anyway, tough it out, you'll feel better soon after your body adjusts.
Reply

Loading...